Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Federal Gift Tax Exclusions: Gifts to Corporations

Duke Bar Journal
Vol. 6, No. 2 (Winter, 1957), pp. 150-155
DOI: 10.2307/1370854
Stable URL: http://www.jstor.org/stable/1370854
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Federal Gift Tax Exclusions: Gifts to Corporations
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[150]
    [150]
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152
  • Thumbnail: Page 
153
    153
  • Thumbnail: Page 
154
    154
  • Thumbnail: Page 
155
    155